MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Likars'ka sprava · 2014

[Diagnostic markers of anthracycline-induced cardiomyopathy in children with acute leukemia].

Shatyns'ka T V

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

The results of the survey 16 children with acute lymphoblastic leukemia, in which the resulting protocol chemotherapy using doxorubicin developed toxic anthracycline-induced cardiomyopathy. The control group was 20 healthy children of similar age studied. Distribution of research groups included age status and cumulative dose of doxorubicin. Studies of the cardiovascular system in children with acute leukemia was conducted before and at the end of each protocol chemotherapy. It is noted that the complaints of the cardiovascular system as palpitations and disruptions in the heart, cardialgia, autonomic crises occurred at the end of the first phase I protocol chemotherapy. Severity of complaints prevalent in patients with higher cumulative dose of doxorubicin. Noted a decrease in left ventricular contractile capacity and the development of myocardial ischemia in patients with acute leukemia at the end of the first phase II protocol. The increase pro-brain natriuretic peptide in all patients with acute lymphoblastic leukemia at the end of the first phase I protocols that can be considered as an early diagnostic marker of myocardial injury in these patients.

Для цитирования: Shatyns'ka T V. [Diagnostic markers of anthracycline-induced cardiomyopathy in children with acute leukemia].. Likars'ka sprava. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.